# SDR 96UAL900195

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Engine: Pwa PW4060
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Tube
- Part number: 54T25001
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS NR 1 ENGINE OIL QUANTITY WENT TO '0'.  ENGINE SHUTDOWN AND WINDMILLED FOR APPROX 30 MINUTES.  OIL PRESSURE DURING WINDMILL 4-6 PSI.  SUPPLEMENTAL DATA UPDATE:  ANGLE GEARBOX OIL PRESSURE LINE CRACKED CAUSING LOSS OF OIL QUANTITY.  REPLACED OIL PRESSURE LINE.
